MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 490103
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: "arrived at bedside for report and upon dual signing fluids and tracing iv tubing, noticed that large bore iv tubing running clear kvo fluids was dripping.Traced drip back to its origin.Tubing noted to have a crack on both sides.Site of crack was just distal to iv pump and iv tubing insertion but far from patient and crib.Air also noted in line at this time.Tubing removed and new tubing with new bag of fluid hung.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One used sample without packaging was submitted for evaluation.The sample was visually evaluated, when compared to the drawing the sample did not match the reported material (490100).The material received is 490103, space pump iv set w/2 caresite, ckvlv.The sample was then leak tested and leakage was detected in the tubing between the proximal side of the space pump segment and the roller clamp.Further evaluation showed a cut in tubing.This cut was the source of the air bubbles observed in the iv set.An exact root cause could not be determined at this time.It should be noted that a review of our manufacturing and hand assembly processes identified no sharp objects or steps that could produce damage of this nature.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24650336
Report Number2521402-2024-00284
Device Sequence Number9797386
Product Code FPA
UDI-Device Identifier04046964302107
UDI-Public(01)04046964302107
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number490103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown